Rare cardiac adverse events are reported post vaccinations. For the SARS-CoV-2 vaccines, higher numbers of these cardiac adverse events are being reported with myocarditis disproportionately occurring in younger males. The etiology of these cardiac adverse events associated with vaccines including SARS-CoV-2 is unknown. The etiology of the higher frequency of these cardiac adverse events temporally associated with SARS-CoV-2 vaccines is also unknown. This article proposes that innate immune responses to vaccines cause elevated histamine levels post vaccination; the histamine level reached may exceed the vaccinees’ histamine tolerance level for several days. This article proposes that the elevated histamine level is causative for the reported cardiac adverse events. For myocarditis reported adverse events, this article proposes that elevated histamine levels induce cardiac capillary pericyte induced vasoconstrictions followed by localized ischemia and anoxia; this is followed by the release of troponin from myocyte cells affected by anoxia. This hypothesis is supported by the temporal onset timing of adverse events reported following SARS-CoV-2 vaccinations in the United States Department of Health and Human Services Vaccine Adverse Event Reporting System (VAERS). This model applies to multiple vaccines with innate immune response histamine levels generated varying by each vaccine and incidence frequencies correlate with vaccine reactogenicity.
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.